Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

Just wanted to do a quick 'survey' and see how many of you have suffered hair loss from accutane? And what sex are you? ANd did you hair come back after? From what my derm told me, it is really rare to suffer the hair loss. My hair seems a bit limper and very dry...so I guess i MIGHT have thinned a bit...but not really noticeably...

Please helpe me out on this if you can,

thanks,

May

PS: i'm in my fifth month now and thw WORST part is the horrible mood swings. Elation and then deep depression, sometimes within hours. I hate it, can't wait to finish.

Link to post
Share on other sites

which is why i stopped the medication after the 2nd month. it has grown back, but is still thinner than it was before...hope this helps.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×